Join the 'Thrombotic / Thromboembolic Disorder' group to help and get support from people like you.
Thrombotic / Thromboembolic Disorder Questions
Related terms: Budd-Chiari syndrome, Hepatic vein obstruction, Budd-Chiari, Factor V Leiden, Prothrombin G20210A Mutation
We found 10 questions associated with the 'Thrombotic / Thromboembolic Disorder' topic.
Posted 16 days ago by Tracyford • 0 answers
... I have Factor V Leiden n a Greenfield Filter in my main artery in my stomach... Will this cause vibration in my fingertips and toes?
Posted 2 May 2016 by greyeminence • 1 answer
... mutation- a thrombophilia which predisposes me to DVTs but have never had an episode. I do, however, have Chronic Fatigue Syndrome/ Fibromyalgia for which the nattokinase is supposed to be beneficial
Posted 30 Aug 2014 by CaptainAmerica 54 • 1 answer
I have had a reaction called HIT syndrome, to heparin. How much heparin, if... given again, could create an issue for me?
Posted 27 Nov 2013 by clparker • 2 answers
I have been on Coumadin for the past 17 years due to Factor V Leiden. The past couple of years I have noticed a definite increase in my fatigue level, but more disturbing is the "brain fog". I am part of a Coumadin support group and this seems to be happening to many of us. The doctors ...
Has anyone else experienced more than usual fatigue while on coumadin? Seems I'm more exhausted now?
Posted 16 Sep 2013 by Jubalmom • 2 answers
I started taking it in the hospital a month ago with an abdominal clot and diagonosed with factor v leiden. Curious if others are extra fatigued on this medicine.
Posted 3 Feb 2013 by Marinamima • 3 answers
Menopause Support - I had a hysterectomy with removal of ovaries and tubes. I am 43 nd on Coumadin for factor V Leiden. Has anyone used herbal, alternative supplements for menopause and what worked? Thanks!
Posted 7 Jan 2013 by gilgomez • 1 answer
... group or links, these are commonly used and recognized names. We might be able to help others with our condition. Thanks. Factor V Leiden (Thrombot
Posted 12 Mar 2012 by peluso • 1 answer
... increased risk for hyperhomocysteinemia and venous thrombosis, my docotor was aware of this before pacemaker surgery , was he spposed to give me heprin before or right after surgery, he did not and I have DVT in my subclavian down to my elbow, he never gave me heperin even after I had my ultra ...
Posted 10 Jul 2011 by muffincat • 1 answer
I am having frequent urokinase infusions to control fibrin sheath formation on my CVAD, and having many joint and muscle pains during and post infusiion. Does anyone know of others having this as a problem?.Its very similar to my side effects that I have during an iron infusion.